The exact distribution of the TSLS estimator for a non-Gaussian just-identified linear structural equation
Forchini, G (2007) The exact distribution of the TSLS estimator for a non-Gaussian just-identified linear structural equation ECONOMICS LETTERS, 95 (1). pp. 117-123.
GF-Exact-TSLS-rev.pdf - Accepted version Manuscript
Available under License : See the attached licence file.
|Divisions :||Faculty of Business, Economics and Law > Economics|
|Date :||1 April 2007|
|Identification Number :||10.1016/j.econlet.2006.09.022|
|Uncontrolled Keywords :||Social Sciences, Economics, Business & Economics, ECONOMICS, TSLS estimator, exact distribution, just-identified structural equation, elliptical distributions, INSTRUMENTAL VARIABLE ESTIMATOR, SMALL SAMPLE PROPERTIES|
|Related URLs :|
|Additional Information :||NOTICE: this is the author’s version of a work that was accepted for publication in Economics Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Economics Letters, 95 (1), April 2007, DOI 10.1016/j.econlet.2006.09.022.|
|Depositing User :||Symplectic Elements|
|Date Deposited :||16 May 2012 18:28|
|Last Modified :||17 Jan 2015 14:36|
Actions (login required)
Downloads per month over past year